MathSciNet Relay Station
MathSciNet bibliographic data
MR1443372 58G03 (35J10 35P05)
Braverman, Maxim On self-adjointness of a Schrödinger operator on differential forms. Proc. Amer. Math. Soc. 126 (1998), no. 2, 617–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement